# SDR ASAA2018052184700

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,138 hours, 12,847 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A25011
- Part serial: 4534
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 41,701 hours, 12,372 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER THE GEAR WAS RAISED AFTER TAKEOFF,  A RED RIGHT GEAR LIGHT REMAINED ILLUMINATED.  ON RETURN TO LANDING, ALL GEAR LIGHTS INDICATED GREEN WITH HANDLE LOWERED.  ACFT GROUNDED.  AIR TURNBACK.   REMOVED AND REPLACED THE RT MLG UPLOCK ACUATOR IAW AMM 32-32-41.  ACCOMPLISHED MAIN LANDING GEAR UPLOCK ACTUATOR LEAK TEST FOR RT MLG.  OPS CHECKED GOOD IAW AMM 32-32-40-400-801, STEP 3.G.  NO LEAKS NOTED.
